Jump to content

pain in donor area at day6????


Recommended Posts

  • Regular Member

Hello,

 

Any similar experience?

 

I've been following protocall and staples Really feeling better daily. Day 4,and 5 went back to work and stayed up late, have not slept good last 2,nights. Never took meds other than 2 Tylenol before bed, sleeping on 2 pillows with traveler around the neck same as1st night.

 

Feels like things are tighter and more sensjtive . the hair hurts back there but does not feel hot to touch. Going to take my first shower and wash my hair since surgery.

 

Hope this is just healing. Can't wait to get these out on Saturday. Any similar thoughts or issues?

 

Thx

Link to comment
Share on other sites

Staples by far are the most uncomfortable type of closure for the patient. This should all become a non-issue once they are removed. And yes, things can feel "tighter" as well as healing progresses. You should be fine once they are out. Grow well!!

Timothy Carman, MD ABHRS

President, (ABHRS)
ABHRS Board of Directors
Link to comment
Share on other sites

  • Senior Member

Pitbull,

 

Staples are definitely more uncomfortable than sutures.

 

You may want to contact your doctor for advice on potentially using ibuprofen which contains an anti-inflammatory or even Aleeve which can potentially alleviate the pain for longer periods.

 

The scalp is enriched with nerves and blood vessels and many are severed when the strip is excised. The result is overall trauma.

 

This sensation should improve in the next several weeks but if it persists, contact your doctor.

 

Congrats on your procedure and best wishes to you...;)

Gillenator

Independent Patient Advocate

I am not a physician and not employed by any doctor/clinic. My opinions are not medical advice, but are my own views which you read at your own risk.

Supporting Physicians: Dr. Robert Dorin: True & Dorin Medical in New York, NY

Link to comment
Share on other sites

  • Senior Member

never had staples but couldn't sleep in my normal position even after the sutures were taken out

....til 2 months!

 

since you said you are NOT taking the meds your doctor prescribe,

TAKE THEM!

that's why they are given to you

you will not become addicted in the two weeks you take them

 

this is major surgery

a strip of skin probably 10cm wide was cut out of your scalp

 

this is normal just up the meds

Edited by rev333
Link to comment
Share on other sites

  • Senior Member

Only take pain narcotics as directed by a licensed physician. Taking too much can have a dramatic/fatal effect on breathing and even stop your respiratory system while sleeping when the heart rate and breathing slows down.

 

It can also have an overly toxic effect on the kidneys and liver...:confused:

 

And also want to be careful mixing over-the-counter pain meds and/or alcohol with narcotics as well.

 

A recent clinical study showed that Aleeve (naproxen) compared to products like Advil containing ibuprofen is one of the best choices for 12 hour pain relief. I just read it today.

Gillenator

Independent Patient Advocate

I am not a physician and not employed by any doctor/clinic. My opinions are not medical advice, but are my own views which you read at your own risk.

Supporting Physicians: Dr. Robert Dorin: True & Dorin Medical in New York, NY

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...